Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An example in Čech cohomology


Author: Daniel S. Kahn
Journal: Proc. Amer. Math. Soc. 16 (1965), 584
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0179785-7
MathSciNet review: 0179785
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Lectures on $ K^\ast(X)$, Mimeographed notes, University of Manchester, 1962.
  • [2] S. T. Hu, Mappings of a normal space into an absolute neighborhood retract, Trans. Amer. Math. Soc. 64 (1948), 336-358. MR 0026325 (10:138b)
  • [3] E. Spainer, Borsuk's cohomotopy groups, Ann. of Math. 50 (1949), 203-245. MR 0029170 (10:559c)
  • [4] H. Toda, Composition methods in homotopy groups of spheres, Princeton Univ. Press, Princeton, N. J., 1962. MR 0143217 (26:777)
  • [5] -, On unstable homotopy of spheres and classical groups, Proc. Nat. Acad. Sci. 46 (1960), 1102-1105. MR 0123329 (23:A657)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179785-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society